# SDR ASOA201704151449

- Difficulty date: April 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 20,957 hours, 13,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: MM67035171001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI-PRESSURE CONNECTION BOX INVOLVED IN PULL AWAY INCIDENT. REMOVED, FABRICATED AND INSTALLED STRINGER 17L RE-INFORCEMENT ANGLE IAW EC/TC EO 900-53-00-00001 REV O AND DRAWING NR CC670-35171 REV C.
